# SDR 2008UALA05757

- Difficulty date: September 16, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 35,201 hours, 13,499 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 95 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED BOLTS AT FWD END OF BEAM.  REMOVED BEAM AND SPLICE.  INSTALLED ALL BRACKETS.  ATTACHED TO BEAM 95, INSTALLED AND MOUNTED TO FRAME 65 AND 66.  INSTALLED FORWARD SPLICE AT FRAME 64. INSTALLED BEAM.
